# SDR CALA2013120293363

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,052 hours, 22,088 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D23627000
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT.  TROUBLE SHOT TO NOSE GEAR HARNESS PCN 565-3005.  PHYSICAL DAMAGE TO CONNECTOR AT 24GA SENSOR.  IAW LOG001 FOR CORRECTIVE ACTION.
